APPLICATION OF QUINTIC SPLINE COLLOCATION METHOD FOR TWO DIMENSIONAL LAMINAR FLOW BETWEEN TWO MOVING POROUS WALLS
| Author(s) | : | Hetal Shah |
| Institution | : | Department of Mathematics, V.N.S.G.U., Surat |
| Published In | : | Vol. 3, Issue 3 — March 2016 |
| Page No. | : | 274-283 |
| Domain | : | Engineering |
| Type | : | Research Paper |
| ISSN (Online) | : | 2348-4470 |
| ISSN (Print) | : | 2348-6406 |
In this paper, a steady two dimensional flow of a viscous incompressible fluid in a rectangular domain that isbounded by two permeable surfaces. The Quintic Spline Collocation method has been implemented to obtain a solution ofthe fourth order nonlinear boundary value problem. It was found that for all values of Parameters the Suggested methodagrees well with available result. Numerical and Graphical result obtained show excellent agreement with earlier resultsrepresented in the literature.
Hetal Shah, “APPLICATION OF QUINTIC SPLINE COLLOCATION METHOD FOR TWO DIMENSIONAL LAMINAR FLOW BETWEEN TWO MOVING POROUS WALLS”, International Journal of Advance Engineering and Research Development (IJAERD), Vol. 3, Issue 3, pp. 274-283, March 2016.








